# SDR CA061106006

- Difficulty date: November 1, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE THE ENGINE EMITTED A LOUD NOISE AND ENGINE ITT TEMPERATURE WAS SEEN TO INCREASE.  POST-FLIGHT INSPECTION FOUND THE PROPELLER COULD NOT BE ROTATED.  P&WC WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
